A Gronwall inequality and its applications to the Cauchy-type problem under ψ-Hilfer proportional fractional operators

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
1029-242X
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
A Gronwall inequality and its applications to the Cauchy-type problem under ψ-Hilfer proportional fractional operators ; volume:2023 ; number:1 ; day:6 ; month:2 ; year:2023 ; pages:1-35 ; date:12.2023
Journal of inequalities and applications ; 2023, Heft 1 (6.2.2023), 1-35, 12.2023

Creator
Sudsutad, Weerawat
Thaiprayoon, Chatthai
Khaminsou, Bounmy
Alzabut, Jehad
Kongson, Jutarat
Contributor
SpringerLink (Online service)

DOI
10.1186/s13660-023-02929-x
URN
urn:nbn:de:101:1-2023041021125342470514
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 10:45 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Sudsutad, Weerawat
  • Thaiprayoon, Chatthai
  • Khaminsou, Bounmy
  • Alzabut, Jehad
  • Kongson, Jutarat
  • SpringerLink (Online service)

Other Objects (12)